# SDR UALA2010012000247

- Difficulty date: January 20, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 81,525 hours, 10,026 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 59191
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT DR NR 5 AISLE.  SECURED CONNECTOR UNDER CARPET AT DR 5L AREA.
